Fourier-Jacobi expansions in Morrey spaces

  1. Arenas, A. 1
  2. Ciaurri, O. 1
  1. 1 Universidad de La Rioja
    info

    Universidad de La Rioja

    Logroño, España

    ROR https://ror.org/0553yr311

Revue:
Journal of Mathematical Analysis and Applications

ISSN: 0022-247X

Année de publication: 2014

Volumen: 415

Número: 1

Pages: 302-313

Type: Article

DOI: 10.1016/J.JMAA.2014.01.073 SCOPUS: 2-s2.0-84897607903 WoS: WOS:000335082500021 arXiv: 1312.1059v1 GOOGLE SCHOLAR lock_openAccès ouvert editor

D'autres publications dans: Journal of Mathematical Analysis and Applications

Dépôt institutionnel: lock_openAccès ouvert Postprint lockAccès ouvert Editor

Résumé

In this paper we obtain a characterization of the convergence of the partial sum operator related to Fourier-Jacobi expansions in Morrey spaces. © 2014 Elsevier Inc. All rights reserved.